MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/mus.21817

Медицинская библиотека · Muscle & nerve · 2010

Statin-associated myopathy and its exacerbation with exercise.

Meador Benjamin M, Huey Kimberly A

СтатьяОбзорПеревод пока не подготовлен

Аннотация

3-Hydroxy-3-methylglutaryl coenzyme A reductase inhibitors (statins) are a common and effective treatment for hypercholesterolemia, with a low overall rate of side-effects. The most common complication is some degree of skeletal muscle myopathy, ranging from painless serum creatine kinase elevations to rhabdomyolysis. Unfortunately, the likelihood and/or severity of complications increases with the combination of statin treatment and physical activity. The specific pathways that mediate statin-associated myopathy are unclear, and research directly addressing the exacerbation with exercise is limited. Potential mechanisms include the induction of skeletal muscle fiber apoptosis, alterations in ubiquitin-proteasome pathway activity, mitochondrial dysfunction, and terpenoid depletion. In this review we provide an overview of research that specifically addresses the combination of statin-associated myopathy and physical activity and highlight some deficiencies in the available literature, as well as future directions for this important subset of statin-associated myopathy.

Для цитирования: Meador Benjamin M, Huey Kimberly A. Statin-associated myopathy and its exacerbation with exercise.. Muscle & nerve. 2010. DOI: 10.1002/mus.21817.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.